Journal: Random Struct. Algorithms

Volume 47, Issue 4

615 -- 634Asaf Ferber, Michael Krivelevich, Humberto Naves. Generating random graphs in biased Maker-Breaker games
635 -- 662Brigitte Chauvin, Danièle Gardy, Cécile Mailler. A sprouting tree model for random boolean functions
663 -- 668Bobby DeMarco, Jeff Kahn. Note on a problem of M. Talagrand
669 -- 709Dominique Tschopp, Suhas N. Diggavi, Matthias Grossglauser. Hierarchical routing over dynamic wireless networks
710 -- 730Henk Don. New methods to bound the critical probability in fractal percolation
731 -- 759Thomas P. Hayes, Juan Carlos Vera, Eric Vigoda. Randomly coloring planar graphs with fewer colors than the maximum degree
760 -- 775Yuval Peres, Kunal Talwar, Udi Wieder. Graphical balanced allocations and the (1 + β)-choice process
776 -- 791Jakub Przybylo. Asymptotically optimal neighbour sum distinguishing colourings of graphs
792 -- 821Van H. Vu, Ke Wang. Random weighted projections, random quadratic forms and random eigenvectors

Volume 47, Issue 3

407 -- 413Danila D. Cherkashin, Jakub Kozik. A note on random greedy coloring of uniform hypergraphs
414 -- 423Enrique D. Andjel, Maria Eulalia Vares. First passage percolation and escape strategies
424 -- 435Agnes Backhausz, Balázs Szegedy, Bálint Virág. Ramanujan graphings and correlation decay in local algorithms
436 -- 486Amin Coja-Oghlan, Charilaos Efthymiou. On independent sets in random graphs
487 -- 519Jeff Cooper, Dhruv Mubayi. List coloring triangle-free hypergraphs
520 -- 560Péter Gács. Clairvoyant embedding in one dimension
561 -- 587Jonas Kahn. k lines? Existence of associated Gibbs measures on bounded convex domains
588 -- 604Raphaël Lachièze-Rey. Realisability conditions for second-order marginals of biphased media
605 -- 614Shachar Lovett, Cristopher Moore, Alexander Russell. Group representations that resist random sampling

Volume 47, Issue 2

205 -- 226Yufei Zhao. Hypergraph limits: A regularity approach
227 -- 266Leonid V. Bogachev. Unified derivation of the limit shape for multiplicative ensembles of random integer partitions with equiweighted parts
267 -- 283Emmanuel Boissard, Serge Cohen, Thibault Espinasse, James Norris. Diffusivity of a random walk on random walks
284 -- 303Endre Csóka, Balázs Gerencsér, Viktor Harangi, Bálint Virág. Invariant Gaussian processes and independent sets on regular graphs of large girth
304 -- 327Nicolas Curien, Bénédicte Haas, Igor Kortchemski. The CRT is the scaling limit of random dissections
328 -- 340Michael Damron, Charles M. Newman, Vladas Sidoravicius. Absence of site percolation at criticality in ℤ2×{0, 1}
341 -- 360Pu Gao. Sandwiching a densest subgraph by consecutive cores
361 -- 385Christian Hirsch. A Harris-Kesten theorem for confetti percolation
386 -- 406Suguru Tamaki, Yuichi Yoshida. A query efficient non-adaptive long code test with perfect completeness

Volume 47, Issue 1

1 -- 29Béla Bollobás, Paul Smith, Andrew J. Uzzell. The time of bootstrap percolation with dense initial sets for all thresholds
30 -- 58Nicolas Curien, Grégory Miermont. Uniform infinite planar quadrangulations with a boundary
59 -- 72B. Demarco, J. Kahn. Mantel's theorem for random graphs
73 -- 98Alan Frieze, Simi Haber. An almost linear time algorithm for finding Hamilton cycles in sparse random graphs with minimum degree at least three
99 -- 108Dmitry Gavinsky, Shachar Lovett, Michael E. Saks, Srikanth Srinivasan. k families of functions
109 -- 146Eyal Lubetzky, Yufei Zhao. On replica symmetry of large deviations in random graphs
147 -- 162Jie Ma, Humberto Naves, Benny Sudakov. Discrepancy of random graphs and hypergraphs
163 -- 173Will Perkins. k-SAT and the power of two choices
174 -- 203Oliver Riordan, Lutz Warnke. The evolution of subcritical Achlioptas processes